# SDR SWIA2020090152121

- Difficulty date: August 4, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Wrong Part
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SB 601R-57-048 REV C (PART B) REQUIRED ON RHS TRUNNION DUE TO TRUNNION REPLACEMENT.    REWORKED THE HOLES IN THE NEW RHS TRUNNION FITTING WEB PER REO, RIL AND IN REF ONLY TO SB REV C DATE JUN 06/2013.
